Annals of Functional Analysis

Hypercircle Inequality for Partially-Corrupted Data

Kannika Khompurngson and Boriboon Novaprateep

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In recent years, the problem of learning and methods for learning functions have received increasing attention in Machine Learning. This problem is motivated by several applications in which it is required to estimate a function representation from available data. Recently, an extension of hypercircle inequality to data error $(Hide)$ was proposed by Kannika Khompurngson and Charles A. Micchelli and the results on this subject have constructed a new learning method. Unfortunately, the material on Hide only applies to circumstances for which all data are known within error. In this paper, our purpose is to extend the hypercircle inequality to circumstances for which data set contains both accurate and inaccurate data.

Article information

Ann. Funct. Anal., Volume 6, Number 1 (2015), 95-108.

First available in Project Euclid: 19 December 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E22
Secondary: 46C07: Hilbert subspaces (= operator ranges); complementation (Aronszajn, de Branges, etc.) [See also 46B70, 46M35] 74PXX

Hypercircle inequality Convex optimization Noise data


Khompurngson, Kannika; Novaprateep, Boriboon. Hypercircle Inequality for Partially-Corrupted Data. Ann. Funct. Anal. 6 (2015), no. 1, 95--108. doi:10.15352/afa/06-1-8.

Export citation


  • R. Akgün, Approximation by polynomials in rearrangement invariant quasi Banach function spaces, Banach J. Math. Anal. 6 (2012), no. 2, 113–131.
  • J.P. Aubin, Mathematical methods of game and economic theory, Studies in Mathematics and its Application, Volume 7, North Holland, 1982.
  • H.H. Cuenya, F.E Levis and C.N. Rodriguez, Optimal bondles in normed spaces, Ann. Funct. Anal. 4 (2013), no. 2, 87–96.
  • P.J. Davis, Interpolation and approximation, J Dover Publications, New York, 1975.
  • G.E. Forsythe and G.H. Golub, On the stationary values of a second-degree polynomial on the unit sphere, SIAM J. Appl. Math 13 (1965), 1050–1068.
  • R.A. Horn and C.R. Johnson, Matrix analysis, Cambridge University Press, 1985.
  • K. Khompurngson and C.A. Micchelli, Hide, Jaen J. Approx. 3 (2011), no. 1, 87–115.
  • K. Khompurngson, B. Novaprateep and Y. Lenbury, Learning the value of a function from inaccurate data, East-West J. Math. 2010, Special Vol., 128–138.
  • C.A. Micchelli and T.J. Rivlin, A survey of optimal recovery in: Optimal estimation in approximation theory, C.A Micchelli, and T. J. Rivlin, eds., Plenum Press, 1977.
  • H.L. Royden, Real analysis, Macmillan Publishing Company, 3rd edition, New York, 1988.